

Workshop on Smart Energy Efficiency Services and EU experience

Date: December 4^{th} 2023, 13:30 - 17:00

Venue: Architectural and Building Foundation (ABF), Václavské nám. 833,

Prague, Czech Republic, (map)

Participants: in person meeting for the registered participants (representatives

of energy savings, ESCOs, RES, DSOs, aggregators)

Language of business: English

registration

https://forms.gle/do7pnu5CydD31v5Q7

Content

The workshop aims at sharing experience among the energy and energy efficiency experts in developing **new energy efficiency services** (new models, flexibility management, demand response and one-stop-shop service packages). Included are presentations of the work being done in the LIFE project BungEES and panel discussion on perspectives. We will welcome **Anne Kesselring**, Fraunhofer institute in Germany, presenting opportunities of "X-as-a-Service business model" and **Juan Urresti De Las Alas Pumarino**, Project Manager at EniPlenitude Iberia (Spain), with **Gaspard Cebal**, Project Manager at Voltalis (France), explaining the development of new services "FlexiSmart Home". **Jiri Karasek**, Senior Consultant at SEVEn (Czechia), will introduce the topic and present Non-Energy Benefits concept linked to the energy services. We also expect participation of **DG ENER** and **CINEA**, Brussels, Belgium.

Following the presentations, Jaroslav Marousek, Chairman of the Board in SEVEn (Czechia), will moderate a panel discussion featuring Antonio Colino Martínez, CEO of EniPlenitude Iberia SL (Spain), Mathieu Bineau, CEO of Voltalis SA (France), Frantisek Doktor, Senior Advisor at the ViaEuropa Competence Centre (Slovakia), Marian Klobasa, tbc., Head of the Demand Response and Smart Grids Business Unit at Fraunhofer (Germany), Jiří Karasek, Senior Consultant at SEVEn (Czechia), and Anibal de Almeida, ISR Director at the University of Coimbra (Portugal).





Agenda

4 December 2023			
Venue: Prague			
BungEES workshop			
13:30 - 14:00	Registration		
14:00 – 14:10 (10 min)	Welcome, introduction	Sylvain Robert (CINEA) Frantisek Doktor (ViaEuropa)	
14:10 – 14:20	State of affairs in developing the smart energy eff services concept and the relevant business model one-stop shop		
14:20 – 14:50 (30 min)	 X-as-a-Service business model Implementing and data acquisition for smart enefficiency service Study on emerging and market-proven service as-a-Service business model in the building sector A dataset, collected from the surveys, and Interest 	and X- tor	
14:50 – 15:10 (20 min)	Study and development of new services "Flex Home" - Launch of market surveys - Creation of new business model - Development and description of the bumodel - Validation and Test Plan	(Plenitude) Gaspard Cebal	
15:10 – 15:30 (20 min)	Non-Energy Benefits NEB analysis, assessment of services to be include BungEES one-stop shop	Jiri Karasek d in the (SEVEn)	
15:30 – 15:40	30 – 15:40 Short break, coffee		
Panel discussion: Perspectives, opportunities, and barriers for market uptake of Smart Energy Efficiency Services (SEES)			
15:40 – 16:40 (1h)	Panelists: Antonio Colino Martínez, CEO Bineau, CEO of Voltalis SA (Fr the ViaEuropa Competence C Head of the Demand Respons Fraunhofer (Germany), Jiri Ka	Jaroslav Marousek, Chairman of the Board at SEVEn (Czechia) Antonio Colino Martínez, CEO of EniPlenitude Iberia SL (Spain), Mathieu Bineau, CEO of Voltalis SA (France), Frantisek Doktor, Senior Advisor at the ViaEuropa Competence Centre (Slovakia), Marian Klobasa, tbc., Head of the Demand Response and Smart Grids Business Unit at Fraunhofer (Germany), Jiri Karasek, Senior Consultant at SEVEn (Czechia), and Anibal de Almeida, ISR Director at the University of Coimbra (Portugal).	
	Q&A from the audience		
	Networking		

